# SDR AALA20140203004

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 72,736 hours, 38,593 cycles
- Engine: Pwa JT8D217C
- Engine time: 8,537 hours, 4,909 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED HEARING TWO LOUD BANGS FOLLOWED BY THE RT HAND ENG FAILURE SINGLE ENG TIME 7 TO 8 MINUTES. EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED RT HAND ENG AT DFW ON 02/04/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
